Markov loops, coverings and fields
Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 26 (2017) no. 2, pp. 401-416.

Notre étude montre les relations existant entre les ensembles poissoniens de lacets, les champs qu’ils définissent, les circuits euleriens, les revêtements galoisiens des graphes et les champs de jauges associés.

We investigate the relations between the Poissonnian loop ensembles, their occupation fields, non ramified Galois coverings of a graph, the associated gauge fields, and random Eulerian networks.

Publié le :
DOI : https://doi.org/10.5802/afst.1538
Classification : 60K99,  60J55,  60G60
Mots clés : Free field, Markov processes, ‘Loop soups’, Eulerian circuits, homology
@article{AFST_2017_6_26_2_401_0,
     author = {Le Jan, Yves},
     title = {Markov loops, coverings and fields},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {401--416},
     publisher = {Universit\'e Paul Sabatier, Toulouse},
     volume = {Ser. 6, 26},
     number = {2},
     year = {2017},
     doi = {10.5802/afst.1538},
     language = {en},
     url = {http://www.numdam.org/articles/10.5802/afst.1538/}
}
Le Jan, Yves. Markov loops, coverings and fields. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 26 (2017) no. 2, pp. 401-416. doi : 10.5802/afst.1538. http://www.numdam.org/articles/10.5802/afst.1538/

[1] Camia, Federico; Lis, Marcin Non-backtracking loop soups and statistical mechanics on spin networks (2016) (https://arxiv.org/abs/1507.05065)

[2] Chang, Yinshan; Le Jan, Yves Markov loops in discrete spaces, Probability and Statistical Physics in St. Petersburg. (Proceedings of Symposia in Pure Mathematics), Volume 91, American Mathematical Society, 2016, pp. 222-279

[3] Kotani, Motoko; Sunada, Toshikazu Jacobian Tori Associated with a Finite Graph and Its Abelian Covering Graphs, Adv. Appl. Math., Volume 24 (2000) no. 2, pp. 89-110 | Article

[4] Lawler, Gregory F.; Werner, Wendelin The Brownian loop soup, Probab. Theory Relat. Fields, Volume 128 (2004) no. 4, pp. 565-588 | Article

[5] Le Jan, Yves Markov loops, determinants and Gaussian fields (2007) (https://arxiv.org/abs/math/0612112)

[6] Le Jan, Yves Markov paths, loops and fields. École d’Été de Probabilités de Saint-Flour XXXVIII - 2008, Lecture Notes in Mathematics, 2026, Springer, 2012, viii+124 pages

[7] Le Jan, Yves free field and Eulerian networks, J. Math. Soc. Japan, Volume 67 (2015) no. 4, pp. 1671-1680 | Article

[8] Lupu, Titus Poisson ensembles of loops of one-dimensional diffusions (2014) (https://arxiv.org/abs/1302.3773)

[9] Lupu, Titus From loop clusters and random interlacement to the free field (2016) (https://arxiv.org/abs/1402.0298, to appear in Ann. Prob.)

[10] Massey, William S. Algebraic Topology: An Introduction, Harbrace College Mathematics Series, Harcourt, Brace & World, Inc., 1967, xix+261 pages

[11] Seiler, Erhard Gauge theories as a problem of constructive quantum field theory and statistical mechanics, Lecture Notes in Physics, 159, Springer, 1982, iii+181 pages

[12] Serre, Jean-Pierre Arbres, amalgames, SL 2 , Astérisque, 46, Société Mathématique de France, 977, ix+189 pages

[13] Symanzik, Kurt Euclidean quantum field theory, Scuola intenazionale di Fisica ”Enrico Fermi”. XLV Corso., Academic Press, 1969, pp. 152-223

[14] Werner, Wendelin On the spatial Markov property of soups of unoriented and oriented loops (1969) (https://arxiv.org/abs/1508.03696, to appear in Séminaire de de Probabilités)

[15] Zagier, Don Appendix in Graphs on Surfaces and their Applications, by S.K. Lando and A.K. Zvonkin, Encyclopaedia of Mathematical Sciences, 141, Springer, 2004